# SDR DALA2014091905150

- Difficulty date: September 18, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 71,626 hours, 55,122 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR CRACKED, XRS 164, EMITTING APPROX 0.375 FROM INBD FLAP HINGE. CONFIRMED WITH EDDY CURRENT.  INSTALLED REPAIR ON STA 164 RT LOWER SPAR CAP IAW AMDS 5710-01110-06, JO 060271-510, AND ER/A 529017-14AD.
